Journal of Symbolic Logic

Review: A. I. Mal'cev, Model Correspondences

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 2 (1969), 299-300.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736792

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: A. I. Mal'cev, Model Correspondences. J. Symbolic Logic 34 (1969), no. 2, 299--300. https://projecteuclid.org/euclid.jsl/1183736792


Export citation